Jump to content

Search the Community

Showing results for tags 'buspirone'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 16 results

  1. Hello, I am 68 and this is my first experience with antidepressants. I began having severe stomach pain summer 2020 and lost 20 pounds. A gastroenterologist prescribed 7.5mg of Buspirone taken 2x/day. Because I was depressed about my stomach issues, my family insisted I see a psychiatrist who prescribed 7.5mg of Mirtazapine 1x/day. I began taking both about the same time in early December. In addition I began taking Hcl with pepsin for the stomach issues. My stomach issues have resolved and I have gained 6 pounds. But the drugs make me so lethargic and fuzzy brained. A
  2. I began tapering risperdol Feb 2017. It's been about 6 weeks now. I taper 5% every week. My original dose was 1mg each night. I am now at .70mg. I have no physical symptoms but the mental symptoms are the same as the side effects only much worse. The side effects are derealization, severe brain fog, severe depression, emotional flatness and what feels like lowered I.Q. I am sleeping fine and my appetite is good. I didn't gain any weight while on this poison and instead lost quite a bit. I have been taking risperdol for 3 years. I started at 2mg and lowered the dose to 1mg about one year ago. I
  3. Hello all, I`m new here. I`m also a member of benzobuddies.org forum. English is not my first language so I appologize for possible grammar mistakes in advance. The reason I joined your forum is that I`d like to come off Mirtazapine and Buspirone asap. I`ve been suffering from anxiety disorders since I was a teenager (I`m 37). I was diagnosed with GAD and SF. In the course of time a depression developed too, but nothing serious. In June 2013 I started to attend a psychotherapy due to social phobia which helped me much. My issues with psych drugs started after a renal colic followed by a sur
  4. Hello to all! I was tapered, over a period of two months w/doctor's help, off of venlafaxine xr, buspirone, trazadone, and abilify. I had taken venlafaxine xr and abilify for 7 years and the other two for 14 years. Prior to the venlafaxine and abilify, I was on lexapro for 7 years. Considering the multiple meds and number of years of having taken them, I believe that my doctor tapered me down much too quickly. What is a real kicker is that when I contacted her to tell her I was having terrible symptoms, she diagnosed me over the phone with allergies and told me to go see my GP for further help
  5. Hello all, Been reading this forum for the past 3 weeks as I have been struggling from heavy withdrawal post cold turkey'ing off of 2 antipsychotics (Zyprexa & Risperidone) that I have been on for just over a year. I also stopped taking Clonazepam after about 4 to 6 weeks. I realize this was a bad move but I had no real choice as the Psychiatrist I was working with will not renew my prescriptions and has since put me on Rexulti (I am also currently on Sertaline and Buspirone). I knew that I would be experiencing withdrawal, I just didn't know it would be this debi
  6. I started Effexor (venflaxine) excuse my spelling 75mg and buspirone 7.5 mg on Wednesday last week. Friday night I had an adverse reaction. Skin burning, dizzy, tremors, rapid heart beat, dilated pupils, muscle stiffness, I’m sure there’s more I’m forgetting right now. I did not take the meds after Friday night. Now Thursday (4am) I’ve been having withdrawal symptoms. Tremors, anxiety, insomnia, no appetite. I see my pysch today at 130. I actually went to the hospital twice in the same day because I could not sleep, eat, or relax. I couldn’t go to work but I am going to try today. I was wonde
  7. Success story: mranxious-update-years-later Hello folks, Wow I came across this website and it definitely helped my outlook on this horrid process of withdrawling from Anti- Depressants. Here is my story. Life was good I was 23 years old, sitting in my University Class seminar, participating with my class, when out of nowhere all these feelings came rushing over me, people started to go sideways, couldn't really talk. Long story short I dropped out of University and went home to parents. I Went to an emerg clinic and was diagnosed with Generalized anxiety disorder(Gad). Immediatel
  8. Need your help. Started Buspirone,10mg and Duloxetine, 30mg at 1 x 2 weeks and then 2 x 4 weeks. Reduction - 1 x 4 days and then “none”. This is day 3 and it has been pretty rough. Any recommendations would be great. Thanks
  9. Topic title: Welbutrin use for 10 years have done with tapering but awful things happening almost 2 months still My daughter has been in and out of er spent a week in the mental ward. Since getting off these meds we are at a dead end she is a awful mess. She was put on buspar 2 weeks ago to help cope , any insight any help would be so welcome at this point.
  10. Hi, I'm 39 years old and have been lurking on this site intermittently for at least seven of the eleven years I've been on polypharma. I've never posted. The reasons I ended up on the meds I'm on are different than I've seen from anyone else, which has felt isolating. So for those who have the patience to read my story, I'd love to know if you share commonalities with me. The short version: escitalopram, buspirone, bupropion for 11 years. Mirtazapine for 8, following an unsuccessful too-fast escitalopram taper. Meds prescribed for terminal insomnia after ten years of cortisol-related early
  11. I recently got pregnant and went from 10mg paxil to 5mg in one week and then completely stopped. I then had a miscarriage (about 2 months ago) and am having severe withdrawal symptoms. Would it be safe to go back on a low dose of paxil and try to taper off properly, or is it too late? I am miserable! Thanks in advance. Update as of March 29, 2017: Link to post below
  12. 20 years on effexor and buspiron due to depression - anxiety. One year on lamotrigin. I started tapering in 2016 because of adverse effect. Effexor 150 mg to 75 mg by addwise from doc. No problems. Next on 37,5 and hell broke loose. Reinstated on 75 and kept it there. While tapering I was sat on lamotrigin 300 mg over a couple of month. No effect! Started tapering buspiron 10 mg x 2 august 2017 and is know on 6+6 Started tapering lamotrigin nov 2017 and is now on200 mg. After reading here I got in doubt. Am I tapering in the best way? Recomondation?
  13. Moderator note: Link to Shrike's benzo thread - Shrike: Switching from Clonazepam to Diazepam? Hey Everyone. 3 months ago I finished my taper off of SSRIs. The agony I have gone through is well appreciated by this group. That’s why I’m here. There are still days I wonder if I can make it BUT I am also getting to the point though where it is hard to imagine “going back” (on SSRIs). I am getting some “glimmers” of hope. I have good days or even multiple days. I smelled a candle last night and couldn’t believe how rich it smelled. A song with sounds you can
  14. I was on Prozac and Clonazepam since October of 2015 due to a few traumatic things that happened that summer. I had a lot of anxiety, jaw clenching non-stop, nightmares, and sleep paralysis/hypnagogic hallucinations. My doctor added in 10 mg of Buspirone sometime in 2017. I weaned off both of them in the span of 3 days per my doctor as we just found out we were having another baby. Taking Prozac in the first trimester can cause cleft palate and cleft lip. Since the end of February, I have had the following issues and I cannot tell if they are getting better: - Dizzy/
  15. Going through various tests for bodily ill health. Had an endoscopy which caused MORE physical symptoms, plus anxiety. After standard blood tests all clear, told new symptoms down to Panic Disorder, after the endoscopy, (I personally dont agree, but gave it a shot). Given Mirtazapine 15mg one at night 10th Feb. (plus x15 5mg tabs of Diazepam for emergencies). Took for 2weeks, no change at all. I stopped it by taking 1/2 tab for a few nights. Was in A&E 29th March, tests done for physical symptoms, told its probably anxiety. Prescribed Buspirone 5mg x3 times a day, from 29th March e
  16. Hi everyone! I stumbled across this forum when googling 'getting off Pristiq' and found the tapering pristiq post. Browsing around the last couple hours has been very helpful and calming. I'm happy to have found somewhere with people possibly experiencing similar situations like I am and to also get some support/help outside of my doctors. I've dealt with depression, anxiety, and bipolar disorder II for years and years. Ever since I was a kid. As a kid I used negative coping mechanisms to counter what I was feeling but as I got older it stopped 'helping' my feelings and began to make them wo
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy